It sounds like your doctor is giving you good advice. As you take Atroiza at night, it is not a common side effect to be sick the following morning. Pregnancy on the other hand is associated with morning sickness, especially in the first few months.
Hands down the most amazing album I!￣ve ever heard. Moved to a new city and this has literally become the soundtrack of my life.
It sounds like you have been lucky and are still negative.
Wah makasih banyak mas, akhirnya ketemu juga solusi yang simple. Sukses yach
The only thing that will keep you healthy and your HIV under control are HIV meds. If you are having trouble with Atroiza you can ask at your clinic or doctor if there are other meds available.
Hahaha well said! I agree completely!
I am sorry to hear about your diagnosis but i!￣m glad to hear that you are feeling well.
Is this tablet atrovia still the same as Atripla as my didn!￣t tell me that is changing me to this tablet! Please I!￣m worried
i!￣ve been hearing about on media,today i got it at ma clinic!-!-is there anything to worry about? (Its side effects)
Hi i just found out im hiv positive an im pregnant ive been given tribuss but the packet insert says dont take if pregnant im confussed what do i do? My cd4 is above 500